Proseminar / Seminar SS 2015: CoBots - Cooperative Robots

Final Presentation Schedule (21/08/2015)

The final presentation will take place in DFKI's visualization room for the presentations and in the show room for the demonstrations. Both rooms are situated in the new DFKI building (right from the main entrance). The show room is reserved for us starting from monday the 17th to friday the 21st to prepare the demos and test them. Baxter will be there starting on tuesday.

On the presentation day, we have two main timeslots: 10:00-12:00 and 14:00-16:00. In each timeslot, roughly one hour is reserved for presentations and one hour for demos. Each group should present their work in a few slides and has 7 minutes for this presentation. The slides should prepare the audience for the demo and give them some background information. The five groups working with Baxter will show their demos at appropriate times for rearranging the scenario. Groups using an external demonstration area (ZeMa, IRL, ...) should discuss the demos with their supervisors.

Time Group Tutor Short Demo Description
1st Presentation Slot
10:00-10:07 Presentation Focus Baxter 1 Mehdi
10:10-10:17 Presentation Focus ZeMA 1 Mehdi
10:20-10:27 Presentation Focus ZeMA 2 Mehdi
10:30-10:37 Presentation Robot Visualization Ingo
10:40-10:47 Presentation Human Visualization Ingo
10:50-10:57 Presentation Focus Baxter 2 Mehdi
1st Demo Slot
11:00-11:07 Demo Focus Baxter 1 Mehdi Controlling a Baxter Robot using Gaze and Gesture in a 3D Setup
11:10-11:17 Demo Focus ZeMA 1 Mehdi A Method to Determine Welding Points using Gaze and Gesture (Cooperation with ZeMA)
11:20-11:27 Demo Focus ZeMA 2 Mehdi Weldingpath Correction based on Depth-Information for a Kuka Welding Robot (Cooperation with ZeMA)
11:30-11:37 Demo Robot Visualization Ingo Realtime XML3D Visualization of a Nao Robot
11:40-11:47 Demo Human Visualization Ingo Realtime XML3D Visualization of a Human Monitored by a Kinect Sensor
11:50-11:57 Demo Focus Baxter 2 Mehdi Controlling Baxter using Gaze and Gestures in a Fixed 2D Setup
12:00-14:00 Lunch + Alterations Food will not be provided, unless Baxter learns how to cook autonomously by then :) . Sorry for any inconvenience.
2nd Presentation Slot
14:00-14:07 Open HiWi Position Advertising Torsten Spieldenner
14:10-14:17 Presentation Proactive 3 Christian
14:20-14:27 Presentation Telepresence Gerrit
14:30-14:37 Presentation Proactive 2 Christian
14:40-14:47 Presentation Robot Navigation Bernd
14:50-14:57 Presentation Proactive 1 Christian
2nd Demo Slot
15:00-15:07 Demo Proactive 3 Christian The Baxter Robot as a Proactive Cooking Assistant
15:07-15:17 Demo Telepresence Gerrit From Telepresence to Autonomous Guidance Robot
15:20-15:27 Demo Proactive 2 Christian The Baxter Robot as a Proactive Surgeon Assistant
15:30-15:37 Demo Robot Navigation Bernd Automatic Mapping using a Laser Scanner on the PeopleBot Platform
15:40-15:47 Demo Proactive 1 Christian The Baxter Robot as a Proactive Worker Assistant

If you see any problems within this schedule, please write an email to Tim or contact your tutor

Content

Usually industrial robots are kept in secured environments, e.g. cages, to protect human workers from injuries and accidents in general. In contrast to this, so called cooperative robots or Cobots are designed to (often literally) work hand in hand with humans. In order to do this without risk, cobots must be aware of their surroundings and of actions of human workers. In this practical proseminar/seminar you will gain hands-on experience with actual robots, newest sensor technologies and software components, and you will combine them to realize cobot scenarios.

Organization

Lecturers: Prof. Wolfgang Wahlster, Prof. Philipp Slusallek, Bernd Kiefer, Tim Schwartz, Mehdi Moniri, Christian Bürckert, Gerrit Kahl, Ingo Zinnikus
Times: Tuesdays 10-12 a.m.
Kick-off: Tuesday, 21st of April 2015, 10 a.m. c.t.
Room: Seminar-room 015, Building E1 3
Language: english
Leistungspunkte: 5 (Proseminar), 7 (Seminar)

The list of practical projects will be presented during the kick-off meeting. If you want to participate, you will have to be present at this meeting. The overall number of participants is limited to 20 students.

News:





Presentation Schedule

Group Date Time
Focus (Group 4) 26.05.2015 10:00 (18 minutes presentation + 7 minutes discussion)
Focus (Group 2) 26.05.2015 10:25 (18 minutes presentation + 7 minutes discussion)
Focus (Group 3) 26.05.2015 10:50 (22 minutes presentation + 8 minutes discussion)
Focus (Group 1) 26.05.2015 11:20 (14 minutes presentation + 6 minutes discussion)
Navigation Topic A 02.06.2015 10:00 (20 minutes presentation and discussion)
Navigation Topic B 02.06.2015 10:20 (20 minutes presentation and discussion)
Navigation Topic C 02.06.2015 10:40 (20 minutes presentation and discussion)
Proactive Group 1 02.06.2015 11:00 (25 minutes presentation and discussion)
Proactive Group 2 02.06.2015 11:25 (25 minutes presentation and discussion)
RDF for Motion Capture 09.06.2015 10:00 (25 minutes presentation and discussion)
Robot Visualization 09.06.2015 10:25 (25 minutes presentation and discussion)
Human Skeleton Visualization 09.06.2015 10:50 (25 minutes presentation and discussion)
Telepresence 09.06.2015 11:15 (25 minutes presentation and discussion)
Proactive Group 3 09.06.2015 11:40 (25 minutes presentation and discussion)


Groups

Group Students Tutor
Navigation (Group A) Luise Odenthal
Dominic Buchheit
Peter Wita
Bernd
Navigation (Group B) Vikram Narayanan
Tian bhiang Chan
Sataldi Ganguly
Bernd
Telepresence Dennis Nikolay
Mark Schuegraf
Janosch Gräf
Gerrit
Robot Visualisation Fabian Ritter
Fabian Kunze
Gereon Fox
Ingo
Human Skeleton Visualisation Magdalena Kaiser
Michael Hedderich
Guillermo Reyes
Dushyant Mehta
Ingo
RDF for Motion Capture Kyrill Pugatschewski
Fabio Paulus
Margarita Chikobava
Ingo
Proactive (Group 1) Vanessa Hahn
Marc Schweig
Artem Perlov
Christian
Proactive (Group 2) Tural Mammodov
Umidjon Urunov
Maxat Nukhayev
Christian
Proactive (Group 3) Tina Finkler
Julian Wolter
Siren Bund-Becker
Christian
Focus (Group 1) Lakhan Kumar
Ibrahim Atwi
Mehdi
Focus (Group 2) Cornelius Leidinger
Jonas Hempel
Michael Barz
Mehdi
Focus (Group 3) Chiranjit Roy
Oliver Jank
Pascal Ziegler
Tsimafei Zaretski
Mehdi
Focus (Group 4) Max Biwersi
Matthias Frauer
Alexander Bosch
Mehdi

Baxter Time Schedule

Please contact our HiWis to reserve slots to programm with baxter.

Requirements

Requirements to sucessfully gain a certificate

Contact

Bernd Kiefer
building D3 1, room 1.27
email: bernd.kiefer(at)dfki.de
phone: 0681-85775-5301
Tim Schwartz
building D3 2, room +2.10
email: tim.schwartz(at)dfki.de
phone: 0681-85775-5306
Ingo Zinnikus
building D3 4, room 0.69
email: ingo.zinnikus(at)dfki.de
phone: 0681-85775-5362
Mohammad Mehdi Moniri
building D3 2, room +2.09
email: mohammad_mehdi.moniri(at)dfki.de
phone: 0681-85775-5264
Christian Bürckert
building D3 2, room +2.11
email: christian.buerckert(at)dfki.de
phone: 0681-85775-5013
Gerrit Kahl
building D3 4, room +1.79
email: gerrit.kahl(at)dfki.de
phone: 0681-85775-2866